# SDR F3LA200300033

- Difficulty date: January 27, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Corroded
- Location: Sta. 989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT GALLEY MOUNT BRACKET CORRODED AT STA. 989, RBL 30.  FABRICATED AND INSTALLED REPLACEMENT BRACKET PER EA 53-737-19C, STEP 1, SRM 51-40-02 AND SOPM 20-41-02.
